Recursion and Petri nets

  1. Lookup NU author(s)
  2. Professor Eike Best
  3. Professor Maciej Koutny
Author(s)Best E, Devillers R, Koutny M
Publication type Article
JournalActa Informatica
Year2001
Volume37
Issue11-12
Pages781-829
ISSN (print)0001-5903
ISSN (electronic)1432-0525
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherSpringer
URLhttp://dx.doi.org/10.1007/PL00013309
DOI10.1007/PL00013309
Actions    Link to this publication